Table of Contents
Algebra
Volume 2014, Article ID 948032, 5 pages
http://dx.doi.org/10.1155/2014/948032
Research Article

Right -Weakly Regular -Semirings

Y. C. College of Science, Karad, India

Received 20 July 2014; Accepted 11 November 2014; Published 15 December 2014

Academic Editor: K. C. Sivakumar

Copyright © 2014 R. D. Jagatap. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concepts of a -idempotent -semiring, a right -weakly regular -semiring, and a right pure -ideal of a -semiring are introduced. Several characterizations of them are furnished.